# SDR SWAA118391

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 47,171 hours, 37,701 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65446915
- Part serial: 6895
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH LT MLG WOULD NOT SHOW DOWN AND LOCKED.  CYCLED GEAR, LOCKED DOWN LANDED NORMAL.  REMOVED AND REPLACED MLG PRIORITY MODULAR VALVE IAW MM.
